Blog
What to Do During a Sugar Crash: Steps and When to Call 911
What to do during a sugar crash depends on your situation. Sources say treat a reading under 70 mg/dL with fast-acting sugar such as juice or glucose tablets, then recheck. People with diabetes should follow their care team's plan. Call 911 for fainting, a seizure or signs that do not improve.
Written by the Glyco Reset label deskUpdated · 4 min read

Steps01
What to do during a sugar crash?
What to do during a sugar crash: sit down, take fast-acting sugar if your reading is low, and recheck.
MedlinePlus lists juice, a sugary drink, food or glucose tablets as treatments for low blood sugar, below 70 mg/dL, and a prescribed glucagon shot for some people (MedlinePlus, Low blood sugar). Mayo Clinic names juice, regular soda, candy and glucose tablets as fast-acting sugar (Mayo Clinic, Hypoglycemia).
Many people with diabetes learn a "15-15" routine: a small amount of fast sugar, then a recheck after about fifteen minutes. The sources we read do not spell out amounts, so ask your care team for yours. We will not give you one.
By case02
Which steps fit which situation?
The right steps depend on whether you have a reading, take diabetes medicine, or show severe signs.
| Situation | Step |
|---|---|
| Reading below 70 mg/dL | Take fast-acting sugar and recheck, as your care team taught |
| No meter, mild signs | Sit, have food, and tell a doctor if it repeats |
| Signs do not improve after sugar | Get a ride to the emergency room or call 911; do not drive |
| Fainting, seizure, cannot be woken | Call 911 |
Red flags03
When does a sugar crash become an emergency?
A sugar crash becomes an emergency when someone faints, has a seizure, cannot be woken, or does not improve after sugar.
- See a doctor soonIncreased thirst, frequent urination, unusual tiredness, blurred vision, or repeated shakiness after meals.
- See a doctor the same dayReadings of 70 mg/dL or lower more than once, or low-sugar signs that keep coming back.
- Stop and call your doctorA racing or uneven heartbeat, new swelling, severe headache, yellow skin or eyes, or dark urine after starting any supplement.
- Emergency room or 911Fainting, a seizure, severe confusion, trouble breathing, or low blood sugar that does not come up after treatment.
Signs drawn from public health and clinic sources (Mayo Clinic, Hypoglycemia) (MedlinePlus, Low blood sugar) (LiverTox, Green Tea). This list is not complete, and a supplement is never a reason to wait.
Only blood tests diagnose diabetes or prediabetes. Keep taking prescribed medicine and ask your doctor or pharmacist about supplements.
The bottle04
Can Glyco Reset drops be used to treat a crash?
No. Glyco Reset drops are not a rescue for a sugar crash, and the label gives no such direction.
The directions say one dropper full daily. The drops are not a fast-acting sugar, and no study tested them. Keep your real fast sugar within reach. For label details, see how to use Glyco Reset and the supplement facts.
Next steps05
What should you set up before the next crash?
Set up a plan with your doctor before the next crash, not during it.
- Ask what reading counts as low for you.
- Ask what fast sugar to keep and how much.
- Tell someone close to you the signs.
Confirm the price, shipping and guarantee at checkout if you look at Glyco Reset.
3 bottles90-day supply
3 bottles: 90-day supply
$177$59 a bottle
Shipping shown at checkout · Guarantee terms at checkout
Order 3 bottles
6 bottles180-day supply
6 bottles: 180-day supply
$294$49 a bottle
Shipping shown at checkout · Guarantee terms at checkout
Order 6 bottlesPrices are confirmed at checkout. Check with your pharmacist first if you take any medicine.
FAQ06
Glyco Reset questions people ask
What should I eat during a sugar crash?
Sources name fast-acting sugar such as juice, regular soda, candy or glucose tablets for a low reading. Ask your care team how much to take, since the pages we read give no amounts.
What is the 15-15 rule?
It is a routine many diabetes care teams teach: take a small amount of fast sugar, then recheck after about fifteen minutes. Our sources give no amounts, so ask your care team for yours.
When should I call 911 for low blood sugar?
Call for fainting, a seizure, being unable to wake someone, or signs that do not improve after sugar. MedlinePlus says severe low blood sugar is an emergency.
Should I take Glyco Reset during a crash?
No. The label directions say one dropper full daily, and the drops are not a fast-acting sugar. Treat a low reading as your care team taught and call 911 for severe signs.
Who wrote this07
Written and reviewed by
Pages built from the bottle label and linked NIH, CDC, FDA, FTC and peer-reviewed sources.
Last updated . Read our editorial standards and how we check reviews. This website is the information site of a U.S. stocking partner for Glyco Reset. It is not the manufacturer, and it is not the brand's sales page. We earn money when you buy through our order links.
Keep reading
More about Glyco Reset
U.S. stocking partner
Ready to try Glyco Reset?
Read the panel on your bottle, check with your pharmacist if you take any medicine, then pick a pack. Every pack carries the brand's money-back guarantee; confirm the terms at checkout.
- Order on the brand's order desk
- Money-back guarantee (confirm terms)
- Shipping shown at checkout

